Drugs like heroin have a great addiction. The consumers of such drugs are sure that they would be able to stop consuming the drug when they feel like. A person who takes heroin for the first time believes that he is just trying it for fun.
Whenever he would want to stop its intake he would easily do so. Yet this is not the case. Even young boys and girls cannot get away with the habit of in-taking the drug even if they are motivated by it. A heroin addict cannot get off the addiction.
Why do people end up being an addict? 15 years old Sam who is a heroin addict told that he only went for trying the heroin, yet ended up becoming an addict. But why is that so? Why do people end up being an addict? Addicts are obsessed lovers of heroin who can’t have a day passed without heroin intake!
This certainly means that a heroin addict undergoes some changes and wildness that does not allow them to quit the intake. So we searched for it and realized that the heroin addicts fall into a trap: a trap that does not allow them to quit heroin. They undergo feelings and drive for heroin!
What happens when you don't take in the dose of heroin? The 15-year-old addict revealed that once you have taken in heroin you will get crazy for more. So much so that if you do not take the next dose, you will feel like you are getting short of oxygen. You feel the drive for some more heroin!
This is what a trap is, the feeling you get after taking heroin is what makes one an addict! A person who takes only one dose of it can become an addict; can fall prey to the trap! People intake heroin to feel normal, they cannot feel normal unless they take another dose of it.
What happens when you take in the dose? With the intake of heroin, a person goes through a sensation. He feels something warm beneath his skin. There is a feeling of “rush” among his entire body. Some initial dose of heroin can affect people and they might end up vomiting, having a dry mouth and even feel itchy.
Soon when these symptoms get fade off, a person feels low. He feels as if his heartbeat and basic functions of the body have slowed down. Such feelings are to last for quite a few hours. Once a person comes out of these feelings, his body will crave for more heroin.
If he is unable to get the next dose, he will experience withdrawal symptoms. These symptoms include pain in bones, discomfort, and restlessness, vomiting or in worse cases diarrhea. This physical and mental unrest is the reason to why a person seeks another dose of heroin.
Never try heroin, it will make you an addict. You won’t get normal unless you take more! One of the worst cases of intake of heroin is that of Jim. The 21 years old boy sniffed a line of heroin and ended up in hospital. He remained in a coma for 2 months. Now he is in a wheelchair, unable to write and read!